# SDR DL72S020398

- Difficulty date: April 3, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 68,481 hours, 51,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT I/B TRACK I/B SPAR STIFFENER CRACKED.  REPLACING STIFFENER PER M/M 57-20-021-8.
